# SDR SWAA2017052313917

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 40,116 hours, 23,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D717020001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LIGHT INOP.  R&R EXIT LIGHT BATTERY ASSY PER MM.
